Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 25 found articles
 
 
  Hausdorff dimension of the multiplicative golden mean shift
 
 
Title: Hausdorff dimension of the multiplicative golden mean shift
Author: Kenyon, Richard
Peres, Yuval
Solomyak, Boris
Appeared in: Comptes Rendus mathematique
Paging: Volume 349 (2011) nr. 11-12 pages 4 p.
Year: 2011
Contents:
Publisher: Académie des sciences
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 25 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands